SciELO - Scientific Electronic Library Online

vol.29 número1SOLVABILITY OF COMMUTATIVE RIGHT-NILALGEBRAS SATISFYING (b(aa))a = b((aa)a)GRAPHS r-POLAR SPHERICAL REALIZATIONP índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados




Links relacionados


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) v.29 n.1 Antofagasta mayo 2010 

Proyecciones Journal of Mathematics
Vol. 29, N° 1, pp. 17-30, May 2010.
Universidad Católica del Norte
Antofagasta - Chile


Chun-E Huang

Beijing Institute Of Technology, China

Correspondencia a:


In this paper, a fuzzifying matroid is induced respectively from a fuzzy graph and a fuzzy vector subspace. The concepts of graphic fuzzifying matroid and representable fuzzifying matroid are presented and some properties of them are discussed. In general, a graphic fuzzifying matriod can not be representable over any field. But when a fuzzifying matroid is isomorphic to a fuzzifying cycle matroid which is induced by a fuzzy tree, it is a representable over any field.

Keywords : fuzzifying matroid, fuzzifying cycle matroid, fuzzifying vector matroid, graphic fuzzifying matroid, representable fuzzifying matroid.

2000 Mathematics Subject Classification : 05C50, 15A03, 52B40.


[1] R.Goetschel,W.Voxman, Fuzzy rank functions, Fuzzy Sets and Systems, 42, pp. 245-258, (1991).

[2] A.K. Katsaras and D.B.Liu, Fuzzy vector spaces and fuzzy topological vector spaces, J.Math.Anal.Appl., 58, pp. 135—146, (1977).

[3] P.Lubczonok, Fuzzy vector spaces, Fuzzy Sets and Systems, 38, pp. 329-343, (1990).

[4] C.V. Negoita, D.A. Ralescu, Applications of Fuzzy Sets to Systems Analysis, Interdisciplinary Systems Research Series, vol. 11, Birkhaeuser, Basel, Stuttgart and Halsted Press, New York, (1975).

[5] J.G.Oxley, Matroid Theory, Oxford university press, (1992).

[6] A. Rosenfeld, Fuzzy graphs, in L.A Zadeh, K. S. Fu, and M. Shimura(Eds.), Fuzzy sets and their Applications, Academic Press, New York, pp. 77-95, (1975).

[7] F.-G. Shi, A new approach to the fuzzification of matroids, Fuzzy Sets and Systems, 160, pp. 696-705, (2009).

[8] F.-G. Shi, (L, M)-fuzzy matroids, Fuzzy Sets and Systems, 160, pp. 2387-2400, (2009).

[9] Tutte, W. T., A homotopy theorem for matroids, I, II, Trans. Amer. Math. Soc., 88, pp. 144-174, (1958).

[10] Welsh, D. J. A., Matroid Theory, Acadamic Press, London, (1976).

Received : December 2009. Accepted : January 2010

Chun-E Huang
Department of Mathematics
School of Science
Beijing Institute of Technology
Beijing 100081
P. R. China
e-mail :

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons